# SDR IPXA2020120763178

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 69,281 hours, 13,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Shaft
- Condition: Sheared
- Location: L1 Door Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DUE TO L1 PNEU DRIVE SHORT SHEARED REPLACE L1 DOOR FWD MOTOR, REF AMM 52-11-05-401 AS PER CAUTIONARY.  REMOVED AND REPLACED L1 DOOR FWD MOTOR, PER AMM 52-11-05-401 UP TO PARA AND INCLUDING (2) PARA 3 THRU COMPLETION NEED CW JT 1400503.  COMPLETED INSTALLATION, PER AMM 52-11-05-401.
